# SDR CA050809001

- Difficulty date: August 4, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 43,116 hours
- Engine: Ge CF680C2*
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: E0062D1S4BJ04
- Condition: Shorted
- Location: Anti Collision L
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING STATION TURN AROUND, MAINTENANCE NOTICED SMALL SPARK COMING OUT OF THE ANTI-COLLISION CONTROL SWITCH (2LV).  CIRCUIT BREAKER (5LV) OF THE LOWER BEACON WAS POPPED.  FOUND THE ANTI-COLLISION SWITCH CONTACTS 1B AND 2B SHORTED TOGETHER, REGARDLESS OF THE SWITCH POSITION AND SHORTED TO GROUND THROUGH THE SWITCH BODY.  SWITCH ASSEMBLY WAS REPLACED.
